American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ronaldo Freire de Lima. Geometrical and analytical properties of Chebyshev sets in Riemannian manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alessio Figalli. A simple proof of the Morse-Sard theorem in Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008) 3675-3681. MR 2415054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár. Filling analytic sets by the derivatives of $C^1$-smooth bumps. Proc. Amer. Math. Soc. 133 (2005) 295-303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ludovic Rifford. Range of the gradient of a smooth bump function in finite dimensions. Proc. Amer. Math. Soc. 131 (2003) 3063-3066. MR 1993214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jesús Escribano. Bifurcation sets of definable functions in o-minimal structures. Proc. Amer. Math. Soc. 130 (2002) 2419-2424. MR 1897468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Todd R. Young. $C^k$ conjugacy of 1-d diffeomorphisms with periodic points. Proc. Amer. Math. Soc. 125 (1997) 1987-1995. MR 1372046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. M. Bates. Toward a precise smoothness hypothesis in Sard's theorem . Proc. Amer. Math. Soc. 117 (1993) 279-283. MR 1112486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. M. Bates. On the image size of singular maps. I . Proc. Amer. Math. Soc. 114 (1992) 699-705. MR 1074748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carl Herz. The derivative of the exponential map . Proc. Amer. Math. Soc. 112 (1991) 909-911. MR 1086328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Y. Yomdin. Surjective mappings whose differential is nowhere surjective . Proc. Amer. Math. Soc. 111 (1991) 267-270. MR 1039267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alec Norton. Functions not constant on fractal quasi-arcs of critical points . Proc. Amer. Math. Soc. 106 (1989) 397-405. MR 969524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael A. Buchner and Wojciech Kucharz. Topological triviality of a family of zero-sets . Proc. Amer. Math. Soc. 102 (1988) 699-705. MR 929006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wojciech Kucharz. Power series and smooth functions equivalent to a polynomial . Proc. Amer. Math. Soc. 98 (1986) 527-533. MR 857956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Simon Fitzpatrick. Differentiation of real-valued functions and continuity of metric projections . Proc. Amer. Math. Soc. 91 (1984) 544-548. MR 746087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vũ Trọng Tuấn and Ðǎng Ðình Áng. A representation theorem for differentiable functions . Proc. Amer. Math. Soc. 75 (1979) 343-350. MR 532164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. P. Holmes. Continuous homomorphisms are differentiable . Proc. Amer. Math. Soc. 65 (1977) 277-281. MR 0455016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wojciech Kucharz. A characterization of $C\sp{\infty }$-sufficient $k$-jets . Proc. Amer. Math. Soc. 55 (1976) 419-423. MR 0400291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. A. Favaro. $S$-transversality . Proc. Amer. Math. Soc. 53 (1975) 481-488. MR 0391119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. P. Holmes. A rank theorem for infinite dimensional spaces . Proc. Amer. Math. Soc. 50 (1975) 358-364. MR 0383452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. P. Holmes. Differentiable projections and differentiable semigroups . Proc. Amer. Math. Soc. 41 (1973) 251-254. MR 0375378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia